# SDR AALA202304189880

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 72,195 hours, 33,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3042NW
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 5 LIGHTS OUT IN AFT ISLE EMERGENCY EXIT LIGHT. MAINTENANCE REPLACED LAMPS PER AMM 33-51-16 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
